# SDR VTZA95200

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Bagg Compt Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6595 - RDU-IAD - DURING CLIMB-OUT RETURNED TO RDU DUE TO THE MAIN BAGGAGE DOOR LIGHT ILLUMINATING ON CLIMB-OUT. AIRCRAFT RETURNED TO RDU WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 17230 IAW MEL 52-3 ON THE DOOR WARNING SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 17230 ON, BY ADJUSTING THE FORWARD MICROSWITCH ON THE BAGGAGE DOOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
